Numerical validation of solutions of linear complementarity problems

G. E. Alefeld, Xiaojun Chen, F. A. Potra

Research output: Journal article publicationJournal articleAcademic researchpeer-review

19 Citations (Scopus)

Abstract

This paper proposes a validation method for solutions of linear complementarity problems. The validation procedure consists of two sufficient conditions that can be tested on a digital computer. If the first condition is satisfied then a given multidimensional interval centered at an approximate solution of the problem is guaranteed to contain an exact solution. If the second condition is satisfied then the multidimensional interval is guaranteed to contain no exact solution. This study is based on the mean value theorem for absolutely continuous functions and the reformulation of linear complementarity problems as nonsmooth nonlinear systems of equations.
Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalNumerische Mathematik
Volume83
Issue number1
DOIs
Publication statusPublished - 1 Jan 1999
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this